# SDR NACA2024061500004

- Difficulty date: June 15, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 89,052 hours, 15,621 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Indicator
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUEL PUMP PB "PRESS" LIGHT INOP IN FLIGHT WHEN PUMP SELECTED OFF. OPS CHECKED FUEL INDICATIONS, NORMAL PER AMM 28-22-00
